# SDR DL757952951

- Difficulty date: May 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: 314N301016B
- Condition: Punctured
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COWL WAS DAMAGED IN STORES, .50 INCH PUNCTURE IN OUTER SKIN AT CENTER OF PANEL AND IN THE 9 O'CLOCK POSITION.  THE COWL WAS REPAIRED USING 9390 RESIN.  SYSTEM APPROX SIZE OF REPAIR IS 4 INCHES, USING 2 REPAIR PLIES FOR EVERY DAMAGED PLY PER SRM 51-70-17.
